# SDR MASA200601130

- Difficulty date: April 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,831 hours, 4,267 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6225 BFL - INBD FLT SPOILER CAUTION MSG.  RESET SYSTEM WITH CREW NO FURTHER ACTION REQ.
